# SDR HEEA075657

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 066105571
- Part serial: 84585
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICS INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND SWITCH S211 BAD AND SWITCHES S201 THROUGH 210 NOISY.  REPLACED SWITCH S211 AND CLEANED SWITCHES S201 THROUGH 210 WITH MISTY CONTACT CLEANER.  REPAIRED.  BENCH CHECK GOOD.
